Common random fixed point theorems for a pair of generalized weakly contractive mappings in polish spaces

Bapurao C. Dhage, Sachin V. Bedre, Namdev S. Jadhav, Shin M. Kang

Abstract


In this paper we obtain a new common random fixed point theorem for a pair of random mappings satisfying weakly contractive condition under generalized altering distance function in polish spaces.

Full Text: PDF

How to Cite this Article:

Bapurao C. Dhage, Sachin V. Bedre, Namdev S. Jadhav, Shin M. Kang, Common random fixed point theorems for a pair of generalized weakly contractive mappings in polish spaces, Advances in Fixed Point Theory, Vol 4, No 1 (2014), 12-24

Copyright © 2014 Bapurao C. Dhage, Sachin V. Bedre, Namdev S. Jadhav, Shin M. Kang. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Advances in Fixed Point Theory

ISSN: 1927-6303

Editorial Office: office@scik.org

Copyright ©2019 SCIK Publishing Corporation. All rights reserved.